Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is pain during sex caused by his penis size or dryness ?

is pain during sex caused by his penis size or dryness hi, i currently take three medicines for ocd, zolft, geodon, and a mild anxiety pill. i was wondering if any of these medications could cause dryness, or if its caused by his penis size, which is quite large. well, its not giant, but ive never had anything big like that before. it feels like im a virgin again when we have sex, it hurts a lot. i dont have any stds and neither does he.
Wed, 29 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum.

Certain medicines can cause dryness.

You can change these medicines

You can also use artificial lubricants like K Y Jelly
I find this answer helpful
  Anonymous's Response
Anonymous's  Response

You are taking major Psych Meds! No doubt you are Bipolar 1 or having a major psychotic break. This psycho/sexual python that inters you is imanginary. Due to your deep need to be loved and counter the acute self loathing that you have endured since birth has finally brought this break from reality. Quick,who is the President of The United States. NO that is not correct. Count backwards from 20. You can't even do that. Go to the nearest psychiatric ICU. Tell them that your Meds have ceased to work and that you are curently hallucinating that a large Burmese Python has taken up residence in your vagina and that it keeps you awake at night. No this is not a satanic Incubus. Get a grip!Only a large dose of Haldol will stop expansion of this pychosis. You may need 5 point restraints until your condition stabilizes. Hold on this treatable if done so asap!

  Anonymous's Response
Anonymous's  Response
more likelly its dryness.zoloft could be the one causing it. try using some lubricants. that will surely make you feel better.
  User's Response
tintu's  Response

i have a similar problem.my vagina gets wet very little and penetration becomes very difficult.basically i get scared though i have the desire.i dont masturbate with my fingers too.his penis curves little to his left on erection.is using a lubricant safe?what should i do to naturally ooze more?

  User's Response
Ashley's  Response

Libricant is safe. My husband & i have never had any problems using it. 

  Anonymous's Response
Anonymous's  Response

I also have the same problem - my boyfriend is quite big and it hurts when he enters me. we make sure we use plenty of lube which helps, and the pain usually passes after a few minutes, after i have relaxed a bit. it could be that you are tensing up if you feel anxious that it is going to hurt, so try to relax and not tense up.

  User's Response
rajkumar jain's  Response
use K-Y jelly lubricating cream & relax ur pussy while taking his penis in it dont be scared it wont hurt u his penis loves ur pussy
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I Had protected sex with a prostitute, already test come back negative for chlymadia and ghornorea. but after 8 weeks have noticed a dull ache in my penis but the pain doesn t get worse during sex or urination. i am worried about aids as the girl said condom spilt but i am not sure

doctor1 MD

My name is ankit my age is 26.my problems are-- 1-my urine comes into two streams always. 2-when i doing the sex i feel lots of pain in my panis due to foreskin of my penis and some time it will get so swelled and i face a problem for doing the urine. 3-my penis is bend downwords and i want it to be straight.

doctor1 MD

Hello I m a male 44 years old and I have pains on my left side of my penis when I have sex. And I use to take a 10 milligrams of cialisis and now it takes longer to harden my health is good. I Not fat. I take one a week so I can explore sex more with my wife but not I m nervous could I have a cogged arterie?

Recent questions on  Ziprasidone

doctor1 MD

I am taking Prozac and ziprasidone . I just read on the Mayo Clinic website that they should not be taken together.

doctor1 MD

Our son has three prescriptions for bipolor, depression . We're concerned that the blood is not being monitored regularly and he is having serious, serious depression and anxiety from family issues, doesn't want to be alone, cries often, can't...

doctor1 MD

I'VE BEEN HAVING CHEST PAIN NUMBNESS IN MY LEFT HAND AND FINGERS I DO HAVE BLOOD CLOTS ON MY LUNGS AND I HAD A TIA A FEW YEARS AGO PLUS I HAVE ASTHMA I'M TAKING CUMADIN GEODON VISTERAL IRON PILLS I'M A BI POLAR SCHIZOPHRANIC WHAT IS GOING ON WITH ME

doctor1 MD

Is there and medicine in the World able to treat bipolar and a patient be sexually functional ? I've been taking Olanzipine going on about five years now ; and have at time experienced climax , but not a full erection . should 'I take that and run...

doctor1 MD

I have ben off of Geodon for about 18 months I have no need for Viagra because I can stay hard for hours side effect I had being on Geodon for 2 years not complaining on that but my concern is I had vertigo while being on Geodon in 2011 I just had another vertigo diagnosis start 3 weeks ago is this a possiable side effect from Geodon when I was on Geodon I was ertiable restless nick named happy feet at work couldn t stay still in one spot shaky as heck sleepy all of the time but couldn t sleep because body twitching restles leg my regular md took me off of Geodon at my request the Dr that prescribed it just wanted to keep uping the dose age hell I had to use my fingers to do simple math being on it I used to do some basic algerbra in my head well my concern is right now terrible headache I cant seem to get rid of it cost me my job safety concerns of getting dizzy and falling into machines could this still be a side effect of Geodon I have a rash also in the same spot that I had when I was on the Geodon I had ct scan all is good blood work is good they are going to do a mri fri

doctor1 MD

my son has been on bupropion oxcarbazepine ziprasidone abilify since he was about 12 now he is 25 with no adjustments in his medication. He eats a full meal about every two hours. I am very worried about side effects, heart problems etc. How can I get his doctors to listen to the fact that he needs a change in his medication? Thank you for your help nnnjki

doctor1 MD

Dear Doctors, I am asking this question for a friend, because he is not allowed to research medical conditions. He has been diagnosed with OCD, bipolar disorder and anxiety disorder (hence the ban from looking up medical conditions), and is taking Propranonol, Geodon (ziprasidone) and Lamicitil (lamotrigine) to deal with those. He is a Caucasian, nineteen year-old male. He is around six feet, three inches tall, two hundred and some pounds (although in the past five months he has lost twenty pounds through positive diet changes and exercise). Recently, he has been experiencing severe chest pains, numbness and cold feelings in the legs, phonophobic migranes, exhaustion, shortness of breath, clouded thoughts and general tiredness and lack of energy. He also has been having extremely loud stomach gurgles, accompanied by gastrointestinal pain. He feels that some of these symptoms may be side-effects of his medicines, particularly Lamictal. We (his friends) are also concerned that he might be on the verge of a breakdown. He hasn t had one for a couple years, but his behavior has been stranger than usual recently. He is more snappy, more perfectionistic (or OCD), and has more trouble focusing than normal, some of the signs that preceded his last breakdown. We feel that he should go to the doctor, but he is concerned about the cost, as his insurance is terrible. We were just wondering what these symptoms might indicate, and how urgent it is that he go to a doctor (it is a given that he should go). Thank you very much for your advice.